# SDR DLL13952662

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lbl 8.5-Rbl 8.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SUPPORT CRACKED C2 B/B LBL 8.5 AND RBL 8.5.  DYE PENETRANT, INSPECTED CRACKS AND STOP DRILLED BOTH CRACKS.  FABRICATED NEW ANGLES, DRILLED NEW ANGLES, TREAT AND PAINTED, AND INSTALLED NEW ANGLES PER SRM 53-24-00 PG 807 FIG 805.
